Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the characters of $ p$-solvable groups


Author: P. Fong
Journal: Trans. Amer. Math. Soc. 98 (1961), 263-284
MSC: Primary 20.00
MathSciNet review: 0120297
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard Brauer, On the representation of a group of order 𝑔 in the field of the 𝑔-th roots of unity, Amer. J. Math. 67 (1945), 461–471. MR 0014085 (7,238e)
  • [2] Richard Brauer, Zur Darstellungstheorie der Gruppen endlicher Ordnung, Math. Z. 63 (1956), 406–444 (German). MR 0075953 (17,824g)
  • [3] Richard Brauer, Zur Darstellungstheorie der Gruppen endlicher Ordnung. II, Math. Z. 72 (1959/1960), 25–46 (German). MR 0108542 (21 #7258)
  • [4] Richard Brauer, Number theoretical investigations on groups of finite order, Proceedings of the international symposium on algebraic number theory, Tokyo and Nikko, 1955, Science Council of Japan, Tokyo, 1956, pp. 55–62. MR 0083490 (18,716c)
  • [5] R. Brauer and C. Nesbitt, On the modular characters of groups, Ann. of Math. (2) 42 (1941), 556–590. MR 0004042 (2,309c)
  • [6] A. H. Clifford, Representations induced in an invariant subgroup, Ann. of Math. (2) 38 (1937), no. 3, 533–550. MR 1503352, http://dx.doi.org/10.2307/1968599
  • [7] S. A. Čunikhin, II-separable groups, Dokl. Akad. Nauk SSSR vol. 59 (1948) pp. 443-445.
  • [8] P. Hall and Graham Higman, On the 𝑝-length of 𝑝-soluble groups and reduction theorems for Burnside’s problem, Proc. London Math. Soc. (3) 6 (1956), 1–42. MR 0072872 (17,344b)
  • [9] Masaru Osima, Notes on blocks of group characters, Math. J. Okayama Univ. 4 (1955), 175–188. MR 0078364 (17,1182c)
  • [10] I. Schur, Arithmetische Untersuchungen über endlicher Gruppen linearer Substitutionen, Preuss. Akad. Wiss. Sitzungsber. (1906) pp. 164-184.
  • [11] -, Über die Darstellung der endlicher Gruppen durch gebrochene lineare Substitutionen, J. Reine Angew. Math. vol. 127 (1904) pp. 20-50.
  • [12] A. Speiser, Die Theorie der Gruppen von endlicher Ordnung, 3rd ed., Berlin, Springer, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1961-0120297-5
PII: S 0002-9947(1961)0120297-5
Article copyright: © Copyright 1961 American Mathematical Society